# SDR ASAA0110251

- Difficulty date: May 1, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65457842
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, BUTT SPLICE STRAP AT BS 908, STRINGER 14R CUT.  REPAIRED PER EA.  (M)
